Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 124310, 6 pages
http://dx.doi.org/10.1155/2014/124310
Research Article

Oscillations for Neutral Functional Differential Equations

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Malaysia

Received 30 May 2014; Revised 4 August 2014; Accepted 5 August 2014; Published 18 August 2014

Academic Editor: Taher S. Hassan

Copyright © 2014 Fatima N. Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, M. Bohner, and W. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, vol. 267, Marcel Dekker, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. N. Ahmed, R. R. Ahmad, U. S. Din, and M. S. Noorani, “Oscillation criteria of first order neutral delay differential equations with variable coefficients,” Abstract and Applied Analysis, vol. 2013, Article ID 489804, 5 pages, 2013. View at Publisher · View at Google Scholar
  3. F. N. Ahmed, R. R. Ahmad, U. K. S. Din, and M. S. M. Noorani, “Some further results on oscillations for neutral delay differential equations with variable coefficients,” Abstract and Applied Analysis, vol. 2014, Article ID 579023, 7 pages, 2014. View at Publisher · View at Google Scholar
  4. I. R. Al-Amri, “On the oscillation of first-order neutral delay differential equations with real coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 4, pp. 245–249, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Q. Chuanxi and G. Ladas, “Oscillations of first-order neutral equations with variable coefficients,” Monatshefte für Mathematik, vol. 109, no. 2, pp. 103–111, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Dong, “Oscillation of solutions for first order neutral differential equations with distributed deviating arguments,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 784–790, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. M. Elabbasy, T. S. Hassan, and S. H. Saker, “Necessary and sufficient condition for oscillations of neutral differential equation,” Serdica Mathematical Journal, vol. 31, no. 4, pp. 279–290, 2005. View at Google Scholar · View at MathSciNet
  8. L. H. Erbe, Q. Kong, and B. G. Zhang, Oscillation Theory for Functional-Differential Equations, Dekker, New York, NY, USA, 1995. View at MathSciNet
  9. K. Gopalsamy, B. S. Lalli, and B. G. Zhang, “Oscillation of odd order neutral differential equations,” Czechoslovak Mathematical Journal, vol. 42, no. 2, pp. 313–323, 1992. View at Google Scholar · View at MathSciNet
  10. M. K. Grammatikopoulos, E. A. Grove, and G. Ladas, “Oscillations of first-order neutral delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 120, no. 2, pp. 510–520, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. R. Greaf, R. Savithri, and E. Thandapani, “Oscillation of first order neutral delay differential equations,” Electronic Journal of Qualitative Differential Equations, no. 12, pp. 1–11, 2004. View at Google Scholar
  12. I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, Clarendon Press, New York, NY, USA, 1991. View at MathSciNet
  13. I. Kubiaczyk and S. H. Saker, “Oscillation of solutions to neutral delay differential equations,” Mathematica Slovaca, vol. 52, no. 3, pp. 343–359, 2002. View at Google Scholar · View at MathSciNet
  14. M. R. S. Kulenović, G. Ladas, and A. Meimaridou, “Necessary and sufficient condition for oscillations of neutral differential equations,” Australian Mathematical Society Journal B: Applied Mathematics, vol. 28, no. 3, pp. 362–375, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Ladas and Y. G. Sficas, “Oscillations of neutral delay differential equations,” Canadian Mathematical Bulletin, vol. 29, no. 4, pp. 438–445, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. Li, “Oscillation of first order delay differential equations,” Proceedings of the American Mathematical Society, vol. 124, no. 12, pp. 3729–3737, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. N. Parhi and R. N. Rath, “On oscillation and asymptotic behaviour of solutions of forced first order neutral differential equations,” Proceedings of the Indian Academy of Sciences: Mathematical Sciences, vol. 111, no. 3, pp. 337–350, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. H. Saker and E. M. Elabbasy, “Oscillation of first order neutral delay differential equations,” Kyungpook Mathematical Journal, vol. 41, no. 2, pp. 311–321, 2001. View at Google Scholar · View at MathSciNet
  19. J. S. Yu, Z. Wang, and C. X. Qian, “Oscillation of neutral delay differential equations,” Bulletin of the Australian Mathematical Society, vol. 45, no. 2, pp. 195–200, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet